MathSciNet Relay Station
MathSciNet bibliographic data
MR2989357 34A08 (26A33 34B10 34B37)
Guo, Tian Liang; Wei, Jiang Impulsive problems for fractional differential equations with boundary value conditions. Comput. Math. Appl. 64 (2012), no. 10, 3281–3291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement